Postnikov invariants of H-spaces

Tom 161 / 1999

Dominique Arlettaz, Nicole Pointet-Tischler Fundamenta Mathematicae 161 (1999), 17-35 DOI: 10.4064/fm-161-1-2-17-35


It is known that the order of all Postnikov $k$-invariants of an H-space of finite type is finite. This paper establishes the finiteness of the order of the $k$-invariants $k^{m+1}(X)$ of $X$ in dimensions $m ≤ 2n$ if $X$ is an $(n-1)$-connected H-space which is not necessarily of finite type $(n ≥ 1)$. Similar results hold more generally for higher k-invariants if $X$ is an iterated loop space. Moreover, we provide in all cases explicit universal upper bounds for the order of the k-invariants of $X$.


  • Dominique Arlettaz
  • Nicole Pointet-Tischler

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek